# SDR DALA2021112307198

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 37,355 hours, 13,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2024298) DURING INSPECTION FOUND DENT COMMON TO THE SECTION 41 FUSELAGE SKIN AND FRAME AT STATION 259.5 BETWEEN STRINGER S-4R AND S-6R. MAINTENANCE REPAIRED DAMAGE PER ERA 595495-14.
